MathSciNet Relay Station
MathSciNet bibliographic data
MR2170396 62G08 (62G05)
Liang, Han-Ying; Jing, Bing-Yi Asymptotic properties for estimates of nonparametric regression models based on negatively associated sequences. J. Multivariate Anal. 95 (2005), no. 2, 227–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement